# SDR DL764070749

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 23,708 hours, 7,579 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Pseu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, RECEIVED THE FOLLOWING MSGS EICAS, FLAPS RED A/T DISCONNECT GRD PROX SYS LDG GEAR MONITOR.  R ICE DET LICE DET LDG GEAR INDICATING DOWN AND LOCKED WHEN IT WAS UP AND LOCKED.  DURING THIS TIME WE RECEIVED A NON-SILENABLE AURAL WARNING.  THE MAX AIRSPEED ZIPPER LINE WAS SET AT 270 KTS.  DURING THE APPR PHASE THE GEAR INDICATION DID NOT CHANGE    WHEN THE GEAR WAS CYCLED.  EMERGENCY DECLARED.  UNEVENTFUL LDG, UPON ARRIVAL FOUND CARD 011 SENSOR 233 AND 264.  CKD CONNECT  DB17121J AND DA8121P FOR BENT PINS.  REPLACED PSEU.  PERFORMED BITE AND NUMEROUS GEAR SWINGS.  ALL INDICATIONS NORMAL.
